# SDR UIEA2022041100291

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EO 4453A797 PART 3 - PART 6, SKIN AND BEAR STRAP CRACK AT THE AFT UPPER CORNER OF THE M.E.D 5 CUTOUT - MODIFICATION - SB 747-53A2839.( EO 4453BA797 PART 3 - PART 6, SKIN AND BEAR STRAP CRACK AT THE AFT UPPER CORNER OF THE M.E.D 5 CUTOUT - MODIFICATION - SB 747-53A2839 ACCOMPLISHED. )
